Ohio, 2025Tornadoes and Damaging Winds in Ohio, April 2 to 3, 2025
April 2 to 3, 2025 · NWS ILN · 36 events in 15 counties and zones
Thunderstorms developed during the late evening and continued into the overnight hours as a strong low pressure system lifted northeast through the Ohio Valley.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $640,000
- Crop damage
- None recorded
- Events
- 36
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed during the late evening and continued into the overnight hours as a strong low pressure system lifted northeast through the Ohio Valley.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 2, 9:43 PM EST, 7 minutes earlier.
Area forecast discussion, Apr 2, 9:43 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1043 PM EDT Wed Apr 2 2025
.SYNOPSIS...
Strong low pressure brings the chance of severe storms and heavy
rain this evening into tonight. Additional waves of low pressure
will cause more rounds of storms with heavy rain Thursday night
through Sunday morning.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Axis of thunderstorms moving in the area has a mixture of bowing
segments and supercells. This will continue to track across the
forecast area through the night with some decrease in intensity
expected as it gets further east. Strong shear with highly curved
hodographs support the potential for tornadoes in addition to strong
to damaging straight-line winds. Isolated large hail cannot be ruled
out but will not be the primary hazard with this event. In addition,
there will be some locally heavy rainfall, but that should be fairly
transient, so while flooding potential in non-zero, it is on the
lower end of threat.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
As the cold front moves through the area Thursday morning, dry air
likely keeps most of the day on the drier side, but PoPs continue to
be mentioned for southern Ohio, northern Kentucky, and southeast
Indiana. With the remnant cold pool boundary likely south of the
area, destabilization and severe weather appears considerably lower
than previously anticipated. This is shows well through the Day 2 SPC
Severe Weather Outlook update earlier this afternoon which limits any
severe threat to the far south (northern Kentucky and southern
Ohio). Depending on the advancement of the convective outflow
overnight, these may be lowered even more.
In response to a shortwave moving northward through the Mississippi
Valley, deep moisture advection occurs Thursday afternoon into the
evening hours. PoPs return and expand across the whole area during
the evening and into the overnight. An additional 1-2 inches is
forecast with this period, with locally higher amounts possible in
convective downpours. Isolated flash flooding is possible, but the
main concern will be the increasing coverage of areal flooding and
rising creeks and rivers due to saturated ground. Most area rivers
will begin to respond to this period of rain as a result.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The active pattern with widespread showers and thunderstorms will
continue through the weekend as moist southwest flow aloft continues
and several waves of low pressure move east along a quasi-stationary
boundary draped across the Ohio Valley region.
By Friday morning, the boundary should be right along the Ohio
River, but it is forecast to lift north as a warm front Friday
afternoon into Friday night as a somewhat stronger surface wave
develops back to our west. Depending on how far north the front makes
it, we may get into somewhat of a lull in pcpn heading into Friday
night. However, the boundary and pcpn will sag back down into our
area from the northwest through the day on Saturday with another wave
then riding east along the boundary Saturday night into Sunday,
bringing the last round of significant pcpn.
There will be at least a low end severe threat for Friday into
Friday evening, but this will be dependent on how far the front makes
it and the amount of surface based instability that is able to
develop. There could also be a lower end severe threat across our
southeast Saturday afternoon/evening, again dependent on the exact
placement of the boundary and the amount of instability present. But
all in all, the main threat through the weekend remains the potential
for flooding, given the multiple rounds of showers/storms and
periods of heavy rain.
The main axis of heaviest QPF totals still looks to nose up into the
Tri-State area, but our entire area will see more than enough
rainfall through the weekend to result in significant rises on area
creeks and streams, as well as river flooding.
A significant pattern change will develop through the later portions
of the long term period as a deep upper level trough settles in
across the Great Lakes region. This will lead to unseasonably cool
temperatures and some lower end chances for showers Monday through
Wednesday.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Strong wind fields will continue across the region for the first half
of the period with gusty south winds and low level wind shear. A
broad axis of showers and thunderstorms moving into western Indiana
will push across the region during the early part of the TAF period.
There will be a brief more intense period of storms that will move
across the terminals between 03Z and 06Z. Showers and thunderstorms
will decrease during the later part of the night but some MVFR
ceilings will be developing as the precipitation winds down.
A cold front will move across the TAF sites from 12Z to 15Z. Winds
will be decreasing as the front moves through. In addition, the MVFR
ceilings are forecast to improve shortly after frontal passage. This
will leave VFR conditions with westerly winds around 10 kt.
OUTLOOK...Periods of showers and thunderstorms will occur Thursday
night into Sunday. This will result in MVFR/IFR conditions from time
to time.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Sunday morning for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...Flood Watch through Sunday morning for KYZ089>100.
IN...Flood Watch through Sunday morning for INZ050-058-059-066-073>075-
080.
&&
SYNOPSIS...McGinnis
NEAR TERM...
SHORT TERM...McGinnis
LONG TERM...JGL
AVIATION...Hazardous weather outlook, Apr 2, 7:16 PM EST, 2 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
816 PM EDT Wed Apr 2 2025
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-031000-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
816 PM EDT Wed Apr 2 2025
...FLOOD WATCH REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
SUNDAY MORNING...
This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
Severe storms are expected tonight. Damaging winds will be the main
threat, although large hail and a few tornadoes will also be
possible.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed tonight.
In the hours before
Special weather statement, Apr 2, 4:37 PM EST, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
537 PM EDT Wed Apr 2 2025
OHZ088-022200-
Scioto OH-
537 PM EDT Wed Apr 2 2025
...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF EAST
CENTRAL SCIOTO COUNTY THROUGH 600 PM EDT...
At 537 PM EDT, a rapidly developing thunderstorm was located near
South Webster, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Lyra, South Webster, Wheelersburg, and Sciotodale.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3879 8287 3886 8276 3885 8265 3879 8265
3875 8266 3875 8270 3871 8270 3868 8280
TIME...MOT...LOC 2137Z 236DEG 42KT 3877 8276
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CampbellLocal storm report, Apr 2, 5:54 PM EST, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
654 PM EDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Non-Tstm Wnd Gst 3 N Springboro 39.60N 84.23W
04/02/2025 M46 MPH Montgomery OH ASOS
KMGY ASOS.
&&
ANThunderstorm Wind, Mercer
- When
- April 2, 9:50 PM EST to 9:52 PM EST
- Where
- Mercer County, 1.57 mi E of Celina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 40.550, -84.540
Numerous trees were downed.
Thunderstorm Wind, Mercer
- When
- April 2, 9:51 PM EST to 9:53 PM EST
- Where
- Mercer County, 0.69 mi N of Montezuma
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 40.490, -84.550
A few power poles and trees were downed in Montezuma.
Thunderstorm Wind, Shelby
- When
- April 2, 11:13 PM EST to 11:15 PM EST
- Where
- Shelby County, 2.46 mi NW of Port Jefferson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- State Official
- Coordinates
- 40.350, -84.118
A tree was downed in the 10000 block of Lochard Road.
Tornado, Butler
- When
- April 2, 11:26 PM EST to 11:33 PM EST
- Where
- Butler County, 2.06 mi SSW of Newkirk to 0.55 mi S of Mc Gonigle
- Rating
- EF0
- Path length
- 8.05 mi
- Path width
- 300 yd
- Property damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.394, -84.818
This tornado developed near Sharptown in Franklin County, Indiana, at 2323EST. It traveled northeast and entered Butler County, Ohio, at 2326EST, just east of Scipio. As it moved northeast through Butler County, tree damage and minor home damage were observed along Hart Road. Homes, outbuildings, and numerous trees were damaged along Dunwoody Road. Additional outbuildings and trees were damaged on Sample Road south of Reily, Ohio. Power poles were also snapped in this area. The northeast track continued into the Pater Wildlife Area, snapping numerous trees and additional trees were damaged along Bunker Hill Woods Road and Stillwell Road. The tornado likely dissipated south of McGonigle, Ohio, near Millville Oxford Road.
Thunderstorm Wind, Hamilton
- When
- April 2, 11:40 PM EST to 11:42 PM EST
- Where
- Hamilton County, 0.69 mi N of Bevis
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $250
- Reported by
- Public
- Coordinates
- 39.240, -84.580
Several large tree limbs were downed.
Thunderstorm Wind, Warren
- When
- April 2, 11:47 PM EST to 11:49 PM EST
- Where
- Warren County, 2.25 mi SW of Carlisle Jct
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 39.552, -84.355
A large tree fell onto a house on Foxboro Court.
Thunderstorm Wind, Hamilton
- When
- April 2, 11:52 PM EST to 11:54 PM EST
- Where
- Hamilton County, 1.48 mi SSW of Cherry Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.050, -84.330
A few softwood trees were downed along with several other large branches.
Thunderstorm Wind, Hamilton
- When
- April 2, 11:52 PM EST to 11:53 PM EST
- Where
- Hamilton County, 0.69 mi N of (Luk)lunken Fld Cinc
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.110, -84.420
Thunderstorm Wind, Hamilton
- When
- April 2, 11:52 PM EST to 11:53 PM EST
- Where
- Hamilton County, 0.69 mi N of (Luk)lunken Fld Cinc
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.110, -84.420
Thunderstorm Wind, Montgomery
- When
- April 2, 11:53 PM EST to 11:55 PM EST
- Where
- Montgomery County, 1.48 mi SSW of Huber South
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Amateur Radio
- Coordinates
- 39.700, -84.210
A few trees and power poles were downed in the Moraine area. One house received minor roof damage.
Thunderstorm Wind, Hamilton
- When
- April 2, 11:53 PM EST to 11:55 PM EST
- Where
- Hamilton County, 2.14 mi E of Madeira
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 39.180, -84.330
A few large trees were uprooted.
Thunderstorm Wind, Montgomery
- When
- April 2, 11:56 PM EST to 11:58 PM EST
- Where
- Montgomery County, 0.87 mi SE of Huber South
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 39.710, -84.190
A large tree was uprooted.
Thunderstorm Wind, Clermont
- When
- April 2, 11:57 PM EST to 11:59 PM EST
- Where
- Clermont County, 0.77 mi SW of Day Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 39.161, -84.238
A large tree fell through a house along Wolfpen Pleasant Hill Road.
Tornado, Warren
- When
- April 2, 11:58 PM EST to 11:59 PM EST
- Where
- Warren County, 1.02 mi E of Five Pts to 1.74 mi ENE of Five Pts
- Rating
- EF0
- Path length
- 0.8 mi
- Path width
- 200 yd
- Continued into
- Montgomery, Oh (ILN)
- Property damage
- $40,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.572, -84.161
The tornado developed just to the east of State Route 48 and north of East Lytle 5 Points Road, where extensive tree damage was observed within the Winding Creek neighborhood. Several homes along Winding Run Boulevard also sustained some minor siding damage. The tornado moved northeast and entered Montgomery County, just south of Elk Creek Drive at 2359EST, April 2nd. The tornado moved northeast across far southeastern Montgomery County before ending near Clyo Road at 0001EST, April 3rd.
Tornado, Montgomery
- When
- April 2, 11:59 PM EST to April 3, 12:01 AM EST
- Where
- Montgomery County, 2.74 mi S of Centerville to 2.08 mi SE of Centerville
- Rating
- EF0
- Path length
- 2.18 mi
- Path width
- 200 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.580, -84.150
The tornado initially developed just east of State Route 48 in Warren County, at 2358EST, April 2nd. The tornado moved northeast and entered Montgomery County at 2359 EST, just south of Elk Creek Drive. As the tornado moved northeast across far southeast Montgomery County, it cause sporadic tree damage. More large trees were uprooted and damaged along a portion of East Social Row Road, east of Mount Holly Avenue. Tree damage was also noted farther to the northeast near and along Nutt Road and Clyo Road, where the tornado dissipated at 0001EST, April 3rd.
Thunderstorm Wind, Montgomery
- When
- April 2, 11:59 PM EST to April 3, 12:00 AM EST
- Where
- Montgomery County, 0.87 mi NW of Dayton General South
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.590, -84.230
Thunderstorm Wind, Clermont
- When
- April 3, 12:00 AM EST to 12:02 AM EST
- Where
- Clermont County, 1.27 mi ENE of Day Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 39.180, -84.210
Tornado, Warren
- When
- April 3, 12:02 AM EST to 12:10 AM EST
- Where
- Warren County, 1.82 mi E of Maineville to 1.35 mi NNW of Middleboro
- Rating
- EF0
- Path length
- 8.51 mi
- Path width
- 200 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.320, -84.186
The tornado developed just east of Maineville, where tree and garage damage occurred in the area near Mounts Road, with more extensive tree damage near the intersection of Morrow Cozaddale Road and Ireland Road. The tornado moved northeast and caused damage in a subdivision near Morrow. Tree damage and minor home also occurred on Alpine Heights Drive and Jessica Suzanne Drive. The tornado paralleled U.S. Route 22 near Roachester, where the metal roof of an outbuilding was removed, and several trees were uprooted or knocked down. The last known damage associated with this tornado occurred on Fischer Road, where a tree was blown onto a home.
Thunderstorm Wind, Clermont
- When
- April 3, 12:03 AM EST to 12:05 AM EST
- Where
- Clermont County, 0.69 mi N of Tobasco
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.080, -84.300
Several large trees and limbs were downed.
Thunderstorm Wind, Clermont
- When
- April 3, 12:03 AM EST to 12:05 AM EST
- Where
- Clermont County, 1.76 mi ESE of Mt Repose
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 39.189, -84.191
A structure along Deerfield Road had minor roof and siding damage. A few trees were also downed.
Tornado, Brown
- When
- April 3, 12:17 AM EST to 12:20 AM EST
- Where
- Brown County, 1.42 mi NNW of Fayetteville to 0.78 mi ESE of St Martin
- Rating
- EF0
- Path length
- 3.65 mi
- Path width
- 250 yd
- Continued into
- Highland, Oh (ILN)
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 39.199, -83.930
The tornado began near U.S. Route 68, just to the northeast of Fayetteville, where a barn was destroyed. Barn debris was thrown into a field just to the northeast. Numerous trees were knocked over, snapped or uprooted on the Chatfield College property and trees were also downed along Brown County Inn Road. The tornado then entered Highland County at 0020EST, just north of Brown County Inn Road. From here, the tornado continued across Highland County, into Clinton County and then back into Highland County, before ending near Lynchburg at 0024EST.
Tornado, Clinton
- When
- April 3, 12:19 AM EST to 12:22 AM EST
- Where
- Clinton County, 2.99 mi SE of Westboro to 2.74 mi S of Jonesboro
- Rating
- EF0
- Path length
- 2.7 mi
- Path width
- 100 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.249, -83.880
The tornado began on Chaney Road, barely on the Clinton County side of the county line, where roof damage was observed on an outbuilding. On Weisflock Road, a barn was overturned and large tree limbs were knocked over. The last damage was observed on Oakgrove Road, where a barn was destroyed and tree damage was noted.
Tornado, Highland
- When
- April 3, 12:20 AM EST to 12:22 AM EST
- Where
- Highland County, 2.73 mi WNW of Dodsonville to 1.93 mi NNW of Dodsonville
- Rating
- EF0
- Path length
- 1.7 mi
- Path width
- 250 yd
- Continued into
- Clinton, Oh (ILN)
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.217, -83.866
This tornado began in Brown County near U.S. Route 68, just to the northeast of Fayetteville at 0017EST. The tornado traveled northeast and entered Highland County, just north of Brown County Inn Road at 0020EST. Across far northwest Highland County, the tornado crossed primarily farmland, so there was little visible damage. However, as the tornado entered Clinton County at 0022EST, just south of Wise Road, some tornadic tree damage was observed. The tornado then traveled briefly across far southeast Clinton County, and then back into Highland County before quickly ending near Lynchburg at 0024EST.
Thunderstorm Wind, Clinton
- When
- April 3, 12:20 AM EST to 12:22 AM EST
- Where
- Clinton County, 3.49 mi NE of Wilmington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 39.490, -83.790
Thunderstorm Wind, Highland
- When
- April 3, 12:21 AM EST to 12:23 AM EST
- Where
- Highland County, 1.75 mi WNW of Willettville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Emergency Manager
- Coordinates
- 39.260, -83.750
A few power poles were downed. A barn was also damaged.
Tornado, Clinton
- When
- April 3, 12:22 AM EST to 12:23 AM EST
- Where
- Clinton County, 5.19 mi S of Jonesboro to 4.67 mi SSE of Jonesboro
- Rating
- EF0
- Path length
- 1.97 mi
- Path width
- 250 yd
- Continued into
- Highland, Oh (ILN)
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.225, -83.836
This tornado began in Brown County near U.S. Route 68, just to the northeast of Fayetteville at 0017EST. The tornado traveled northeast across far northwest Highland County and entered Clinton County at 0022EST, just south of Wise Road. On Wise Road, large tree limbs were blown down and siding and shingles were removed from one home. The tornado then moved back into Highland County at 0023EST, just southwest of Lynchburg before quickly ending near Lynchburg, where some tree damage was noted on State Route 134.
Tornado, Highland
- When
- April 3, 12:23 AM EST to 12:24 AM EST
- Where
- Highland County, 0.43 mi NNW of Lynchburg to 0.77 mi NNE of Lynchburg
- Rating
- EF0
- Path length
- 0.56 mi
- Path width
- 250 yd
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.236, -83.802
This tornado began in Brown County near U.S. Route 68, just to the northeast of Fayetteville at 0017EST. The tornado traveled northeast across far northwest Highland County and far southeast Clinton County before entering back into Highland County, just southwest of Lynchburg at 0023EST. The tornado ended shortly thereafter near Lynchburg, where some tree damage was noted on State Route 134.
Thunderstorm Wind, Clinton
- When
- April 3, 12:24 AM EST to 12:25 AM EST
- Where
- Clinton County, 1.07 mi E of (Iln)wilmington Arpk
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.430, -83.780
Thunderstorm Wind, Highland
- When
- April 3, 12:26 AM EST to 12:28 AM EST
- Where
- Highland County, 0.54 mi W of Hoagland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 39.200, -83.690
Several trees were downed.
Tornado, Clinton
- When
- April 3, 12:29 AM EST to 12:32 AM EST
- Where
- Clinton County, 1.77 mi NNW of Lees Creek to 3.64 mi E of Sabina
- Rating
- EF0
- Path length
- 4.83 mi
- Path width
- 350 yd
- Continued into
- Fayette, Oh (ILN)
- Property damage
- $75,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.442, -83.666
The tornado developed near Reed Road and State Route 72, where a few power poles were knocked down. Two barns on Rhonemus Road had their roofs removed, and a silo was also destroyed. On Hornbeam Road, one barn was destroyed, and multiple trees were snapped. Some roof and gutter damage was also observed on a single family home. Debris was thrown in multiple directions in the field directly east of Hornbeam Road. Farther east, power poles were downed on State Route 729. Additional debris was noted in a field near Greenfield-Sabina Road. The tornado crossed into Fayette County just east of Greenfield-Sabina Road at 0032EST. The tornado continued to move east-northeast across western Fayette County before ending at 0035EST, along Staunton Jasper Road.
Tornado, Fayette
- When
- April 3, 12:32 AM EST to 12:35 AM EST
- Where
- Fayette County, 3.15 mi WNW of Good Hope to 1.84 mi NW of Staunton
- Rating
- EF0
- Path length
- 4.25 mi
- Path width
- 350 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 39.470, -83.583
This tornado developed in Clinton County at 0029EST, near Reed Road and State Route 72. The tornado traveled east-northeast and entered Fayette County at 0032EST, just east of Greenfield-Sabina Road at 0032EST. As it continued to move east-northeast, a roof was removed from a barn on Miami Trace Road. More tree damage was noted along Snow Hill Road and Bunkerhill Glendon Road. A silo was damaged on Staunton Jasper Road before the tornado ended.
Thunderstorm Wind, Fayette
- When
- April 3, 12:39 AM EST to 12:41 AM EST
- Where
- Fayette County, 3 mi ESE of Washington Court Hou
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.510, -83.380
A few trees were uprooted.
Thunderstorm Wind, Pickaway
- When
- April 3, 12:47 AM EST to 12:49 AM EST
- Where
- Pickaway County, 0.53 mi W of New Holland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 39.550, -83.260
Several large trees and power poles were downed along South Church Street.
Thunderstorm Wind, Adams
- When
- April 3, 1:06 AM EST to 1:08 AM EST
- Where
- Adams County, 0.88 mi SW of West Union
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- State Official
- Coordinates
- 38.790, -83.540
Several power poles were downed.
Thunderstorm Wind, Licking
- When
- April 3, 1:17 AM EST to 1:19 AM EST
- Where
- Licking County, 1.48 mi NNE of Pataskala Zeune Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 40.000, -82.640
A tree fell onto a parked vehicle.
Thunderstorm Wind, Fairfield
- When
- April 3, 1:34 AM EST to 1:36 AM EST
- Where
- Fairfield County, 2.75 mi ESE of Bremen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- Emergency Manager
- Coordinates
- 39.690, -82.380
A barn was destroyed and a house received some minor damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Tennessee, April 2 to 3, 20259 deaths · 17 injured · $16 million · EF3 · 102 events
- Tornadoes and Flash Flooding in Kentucky, April 2 to 6, 20254 deaths · 3 injured · $30,000 · EF3 · 122 events
- Tornadoes and Hail in Arkansas, April 2 to 3, 20258 injured · $5.3 million · EF3 · 31 events
- Tornadoes and Flash Flooding in Mississippi, April 2 to 3, 20255 injured · $6.2 million · EF3 · 36 events
- Tornadoes and Flash Flooding in Arkansas, April 2 to 6, 20251 death · 6 injured · EF2 · 116 events
- Tornadoes and Flash Flooding in Indiana, April 2 to 3, 20251 injured · $8.4 million · EF2 · 71 events
- Tornadoes and Flash Flooding in Tennessee, April 2 to 9, 20251 injured · $2.5 million · EF1 · 168 events
- Tornadoes and Hail in Missouri, April 2, 2025$685,000 · EF3 · 6 events
- Tornadoes and Flash Flooding in Missouri, April 2 to 3, 2025$2.3 million · EF2 · 22 events
- Tornadoes and Flooding in Ohio, April 2 to 3, 20252 injured · $529,000 · EF2 · 19 events
- Tornadoes and Hail in Illinois, April 2, 20251 injured · $420,000 · EF2 · 14 events
- Tornadoes and Flash Flooding in Illinois, April 2, 2025EF2 · 78 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1243034, 1243035, 1243038, 1243037, 1243039, 1243040, 1243041, 1243042, 1243093, 1243043, 1243044, 1243058, 1243045, 1243061, 1243069, 1243092, 1243084, 1243098, 1243094, 1243103, 1243109, 1243587, 1243110, 1243588, 1243648, 1243111, 1243112, 1243651, 1243654, 1243703, 1243707, 1243731, 1243733, 1243735, 1243737, 1243739.